# SDR C2XA98BT020

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 3A INSPECTION, FOUND CABIN AISLE PATH EMERGENCY LIGHTS DID NOT TEST PROPERLY.  REMOVED AND REPLACED BATTERY PACK IN POWER SUPPLY 10WL.  OPS CHECKED SYSTEM GOOD.  (M)
